Skip to content
Help! Knees swollen and painful anyone?
avatar
elizabeth1304 posted:
Hi Haven't been on lately but need input! As a sudden onset, my knees have swollen huge and I can't get in with my booked solid MD. Has this ever happened to anyone else with FM? Went to very good MD at walk-in clinic but he was baffled as he watched the swelling. Anyone ? Thanks Beth in AL
Reply
 
avatar
forgetful88 responded:
No, i have not personally.

However, if you need to please go to the ER, if they get worse...

Kinda worried for you..Maybe it is inflammation & a steroid shot will reduce the inflammation, but please do not hesistate go to ER....better safe than sorry.

Besides being baffled, what else did the walk in doctor say?
 
avatar
elizabeth1304 replied to forgetful88's response:
He gave me Daipro to help reduce swelling. It works but my stomach cannot tolerate it. I was on Levaquin for sinus infection. He said warning label on it for joint swelling. I read it but still do not know anyrhing. This is the first time I haven't been able to get in with my MD! I have a friend who is a Rheumy. Think I am going to call him tomorrow and let him look at me. So weird how sudden onset and still hurting! Beth
 
avatar
Wolfsong452 responded:
I've never heard this with FM., I agree, you need to go to emergency
 
avatar
1dazygal responded:
After a fall my knees began to swell and hurt so much I had to use my walker. I was having the worst flare of my life at this time.

After 2weeks I just couldn't take it and went to the ER. Turned out I had broken a bone in my knee.

I was then sent to my Ortho Dr to determine reason for swollen knees. Arthritis and inflammation pushed to the max from landing on just hands and knees in the fall. It also shows bone spurs pressing on nerves.

I was told they were unsure how soon I would need replacement surgery. Never a health break.

I did do the shots-ouch- and the swellen was down in 2 days. The pain is here to stay.

You must get checked out. It just takes some good X-rays to determine. Good luck with this. Let us know what happens.
SHARE A SMILE WE COULD ALL USE ONE, THAT
INCLUDES OUR LOVED ONES
 
avatar
xperky replied to elizabeth1304's response:
Hi Beth, I hope the swelling really is a side effect of the Levaquin. Did the walk-in doc give you a replacement antibiotic for the sinus infection? Hopefully the swelling will go down when you are off the Levaquin. I have heard of many people having side effects with that one. It is good and strong for the infection though.

If the swelling stays, you might want to have tests done for Inflammatory Arthritis of some kind. I bet those knees really hurt.

Have you tried alternating hot with cold compresses? Only thing I can think of besides patience.
With Compassion,
Margaret


Helpful Tips

Living Well with Fibromyalgia
Greetings! I have learned patience and a positive attitude is key to my pain management. I developed Fibromyalgia after a hysterectomy in ... More
Was this Helpful?
191 of 208 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.